Next Article in Journal / Special Issue
The Cranks for 5-Core Partitions
Previous Article in Journal
Frobenius–Schur Indicator for Categories with Duality
Axioms 2012, 1(3), 365-371; doi:10.3390/axioms1030365

New Curious Bilateral q-Series Identities

1,*  and 2
Received: 17 September 2012 / Revised: 9 October 2012 / Accepted: 17 October 2012 / Published: 31 October 2012
Download PDF [144 KB, uploaded 31 October 2012]
Abstract: By applying a classical method, already employed by Cauchy, to a terminating curious summation by one of the authors, a new curious bilateral q-series identity is derived. We also apply the same method to a quadratic summation by Gessel and Stanton, and to a cubic summation by Gasper, respectively, to derive a bilateral quadratic and a bilateral cubic summation formula.
Keywords: bilateral basic hypergeometric series; q-series; curious summations bilateral basic hypergeometric series; q-series; curious summations
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |

MDPI and ACS Style

Jouhet, F.; Schlosser, M.J. New Curious Bilateral q-Series Identities. Axioms 2012, 1, 365-371.

AMA Style

Jouhet F, Schlosser MJ. New Curious Bilateral q-Series Identities. Axioms. 2012; 1(3):365-371.

Chicago/Turabian Style

Jouhet, Frédéric; Schlosser, Michael J. 2012. "New Curious Bilateral q-Series Identities." Axioms 1, no. 3: 365-371.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert